Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/46812
標題: Concatenated prime codes
作者: Hong, C.F.
楊谷章
Yang, G.C.
關鍵字: code-division multiple-access
frequency-hopping systems
sequences
期刊/報告no:: Ieee Communications Letters, Volume 3, Issue 9, Page(s) 260-262.
摘要: This letter presents a new construction of frequency-hopping (FH) patterns, here designated as concatenated prime codes, for a multilevel frequency-shift-keying/frequency-hopping code-division multiple-access (MFSK/FH-CDMA) system. The concatenated prime codes are constructed by modifying prime codes and they possess ideal autocorrelation and nearly ideal cross-correlation properties. Furthermore. these concatenated prime codes can be partitioned into P + 1 groups, of which the maximum cross-correlation between any two FH patterns in the same group is at most one.
URI: http://hdl.handle.net/11455/46812
ISSN: 1089-7798
Appears in Collections:通訊工程研究所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.